This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
history: i've passed tiny kidney twice in 25 years when i went to ER(passed during urine sample). left side pain both times.
last 1.5 days: i've had this "feeling" in the tip of my penis as if there was a teeny stone lodged. no pain, just a slight feeling that made me want to urinate often, though not too much urine passing.
tonight a few hours ago: there was a pain in my lower left abdomen that felt like a muscle pain, not a stone pain. when i stretched it passed. walked around,,,no pain at all. then i had to go to the bathroom really badly. pain came back, only stronger, and then passed after i urinated. pain does not feel sharp like a stone but more like a focused muscle cramp located in the lower left abdomen to the side and below the belly button.
Thanks for writing to the forum!
Your symptoms could be due to UTI, or urinary tract infection. The infection could be at any level from bladder to ureter to kidney. It could also be due to a stone in the urinary tract. What you need is a urine culture and sensitivity test done. You can also give it for culture and sensitivity in a sterile bottle provided by the lab. This will tell you what organism is causing the infection and what antibiotic will kill it permanently.
It could be any STD too. You need to get a complete STD panel done.
It is difficult to comment beyond this without examining. Do let me know if there is any thing else you want to know and please keep me posted. Take care!
Thanks for keeping me posted!
If the symptoms completely go away maybe you can wait. If they recur please follow my suggestions. Please let me know if there is any thing else and do keep me posted. Take care!
it's come back a little. i will get this checked anyway.
note: i have always had this feeling, but rarely and only lasting a short while,,,but never over an extended period, which is why i've taken more notice. this "feeling" is at the tip of the bulla(i guess, based on the diagram i'm looking at).
drinking a lot of water and urinating a lot alleviates the feeling. i feel it more when i stretch out flat(like lying down.
Went to the doctor. He gave me a shot for gonohrea and doxycycline. I asked him why he wasn't going to test first and he gave me some answer along the lines of that testing would be inconclusive or somesuch.
So here I am taking doxicycline, and I have a question: on the precautions it says that doxy will make "increase sensitivity to the sun, so avoid sun and tanning booths UNTIL YOU KNOW HOW YOU REACT TO THIS MEDICINE. I use tanning booths. What does this mean?,,,"until I know how I react to this medicine?"
Thanks for keeping me posted!
Once you take a few doses of a medication and do not develop any side effects like rashes, gastric upset etc commonly associated with the medicine, chances are that you are unlikely to develop other associated side effects. So take this full course or at least for 3 days and watch for any side effects. If there are none, chances are high that you will not have any problems with sun exposure and tanning booths. However one can never really predict these things. So it is always better to be cautious. Tanning booth you can temporarily avoid.
Do let me know if there is any thing else you want to know and please keep me posted. Take care!
This is purvi...I am suffering this pain since 8 months....taken anti biotics on that time its controlling later repeating the same thing...
My problem is i am getting the pain in the lower left and right side of the abdomen from the navel area....and getting the pain before passing the urination on the left side of the lower abdomen and that pain will stay about 20mins....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.